Hi everyone, I have been experiencing what seems to be my heart stopping. My heart rate seems to change frequently from hard and fast to soft flutters, even when relaxed. Then I start to get dizzy spells that can come on in a rush and feels like a full body vibration. This obviously makes me feel freaked out and scared of death. I noticed one one of the severe days I was feeling my pulse through my neck and it seemed to have stoped for about 3 seconds and then pound hard once, then go at a fast rate, during this is when i felt a deep heavy wave of dizziness and felt like I was going to pass out. Later I went to the ER and had a EKG done with a urine sample and blood tests. One of the nurses tried to put n IV in my arm and it felt like my vein in my arm was twisting with heavy pain. She then tried an IV again in my hand and the vein blew, even though I have really big veins. My hand gushed blood and they had to apply pressure. I told them I wasn't going for a third at that point. the whole time I had to keep reminding myself to breath. The doctor told me that the EKG and the blood work came back fine, but recommended that I do a follow up with another doctor that might want me on a 24 hour heart monitor. Even now it seems like i breath small breathes and tell myself to take some deep breathes. I have been going this for a couple of weeks now every day, some worst than others, some times I will wake up in the morning and feel fine and then get worse though the day, And sometimes I get jerked out of sleep in the night and i don't know why, i just feel freaked out like something was about to happen. I also have chest pains, but I was stabbed in the lung a couple years back and had a colapsed lung that i needed a chest tube for. So I thought that it was maybe scared tissue, I have had chest pains for about a year and a half. I do smoke and have been coughing up thick mucus and have a smokers cough. I also drink coffee. I have been takeing the A to Z multivitamins for three days now, and I feel like my heart stays at a steady 79 bpm but sometimes still feels like a heavier beating at times, and still get sudden full body heavy dizziness. my blood presure when I went into the hospital was 135/79 four hours later it came down to 110/79. I just really want to figure out whats going on since the doctor said everything came back fine, but I have felt like this for a couple of weeks now. I am a 28 year old male, will be 29 in July. Thank you for your time.
Welcome to the MedHelp forum!
The possibility of gastric reflux or GERD should be seriously considered. This could also be jerking you out of your sleep. Apart from this postural hypotension, thyroid and adrenal gland disorders, diabetes, hypoglycemia should be ruled out. Ectopics and arrhythmias of heart by a 24 hour holter along with blood pressure changes should be looked into. It is difficult to comment beyond this at this stage. Wait for your holter test and result.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.